# SDR FDEA2023013430789

- Difficulty date: April 13, 2019
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,514 hours, 15,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ALERT ILLUMINATED AFTER EMERGENCY LIGHT TEST.   ACCOMPLISHED EMERGENCY LIGHT TEST IAW MM 33-51-01-5-0.  OP'S CHECK GOOD NO DEFECTS NOTED.
